Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 2, Pages 245-268
http://dx.doi.org/10.1155/MPE.2005.245

About a stress deformation condition of a piecewise-uniform wedge with a system of collinear cracks at an antiplane deformation

1Laboratory of Strength and Materials, Department of Mechanics, Faculty of Applied Sciences, National Technical University of Athens, Zografou Campus, Theocaris Building, Athens 157 73, Greece
2State Engineering University of Armenia, 105 Terian Street, Yerevan 375009, Armenia
3Institute of Mechanics, National Academy of Sciences of Armenia, 24 Marshall Baghramian Avenue, Yerevan 375019, Armenia

Received 13 December 2001

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. I. Bardzokas, S. H. Gevorgyan, and S. M. Mkhitaryan, “About a stress deformation condition of a piecewise-uniform wedge with a system of collinear cracks at an antiplane deformation,” Mathematical Problems in Engineering, vol. 2005, no. 2, pp. 245-268, 2005. https://doi.org/10.1155/MPE.2005.245.